# SDR CA140706001

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: AN310A
- Condition: Corroded
- Location: Bracket
- Part time: 7,498 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1500 HR INSPECTION, THE BOLTS HOLDING BRACKET, PN 22-5300-62-01 TO THE TOP OF THE FIN, WHICH SECURES THE FRONT OF THE HORIZONTAL STABILIZER TO THE FIN WERE REMOVED BECAUSE THESE BOLTS HAD BEEN FOUND CORRODED ON OTHER SIMILAR ACFT IN PAST INSPECTION. CORROSION WAS FOUND AND BOLTS REPLACED.
